Facebook Pixel
EmpowHER Guest

I've not had a female cycle in 3 yrs. Since I've been taking synththyroid, every time I have sex I spot for a few hrs. Is this normal with this medicine

By Anonymous July 24, 2015 - 4:34pm
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for coming to us with your concerns.

To my knowledge, spotting after intercourse is not a reported side effect of taking synthroid.
Have you reported this to your primary care physician or gynecologist?


July 24, 2015 - 4:47pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Hypothyroidism Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!